advertisement
Question
Posted by: Lolly | 2004/01/27

Depo Provera concerns

Hi Dr.

I have been on the injection for 6 years now and stopped taking it 9 months ago, in the last 2 months I have had to very light periods, however my breasts are extremelly sore and i am wondering if I could be pregnant. Please could you help advise me. Thanks and regards.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably just the effect of the injection but it is sometimes difficult to know if you fall pregnant shortly after using the injection, so check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement